English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/3019
Share/Impact:
Statistics
logo share SHARE   Add this article to your Mendeley library MendeleyBASE
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Title

TAN Classifiers Based on Decomposable Distributions

AuthorsCerquides, Jesús ; López de Mántaras, Ramón
KeywordsArtificial Intelligence
Bayesian networks classifiers
Naive Bayes
Tree augmented naive Bayes
Decomposable distributions
Bayesian model averaging
Issue Date2005
PublisherSpringer
CitationMachine Learning, 2005, 59 (3): 323-354
AbstractIn this paper we present several Bayesian algorithms for learning Tree Augmented Naive Bayes (TAN) models. We extend the results in Meila & Jaakkola (2000a) to TANs by proving that accepting a prior decomposable distribution over TAN's, we can compute the exact Bayesian model averaging over TAN structures and parameters in polynomial time. Furthermore, we prove that the k-maximum a posteriori (MAP) TAN structures can also be computed in polynomial time. We use these results to correct minor errors in Meila & Jaakkola (2000a) and to construct several TAN based classifiers provide consistently better predictions over Irvine datasets and artificially generated data than TAN based classifiers proposed in the literature.
DescriptionThe original publication is available at www.springerlink.com
URIhttp://hdl.handle.net/10261/3019
ISSN0885-6125
Appears in Collections:(IIIA) Artículos
Files in This Item:
File Description SizeFormat 
TR-2004-01.pdf416,09 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.